# SDR SWAA2021091406935

- Difficulty date: August 12, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 787-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 787 THRU 794 RBL 20' FLOOR SUPPORT HAS CORROSION ON 3EA NUT PLATES LOWER SURFACE ; / [01] REMOVED NUTPLATE STRAP PER SRM 51-40-02. REMOVED AND REPLACED NUTPLATES (3 EA) PER SRM 51-40-02. REINSTALLED NUTPLATE STRAP PER SRM 51-40-02.; [02] VERIFIED : REMOVED NUTPLATE STRAP PER SRM 51-40-02. REMOVED AND REPLACED NUTPLATES (3 EA) PER SRM 51-40-02. REINSTALLED NUTPLATE STRAP PER SRM 51-40-02.
